Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Severe itching on foot, walked on cold floor. Do I have eczema? Take anti-depressants?

Last night I was awoken with a severe itching in my right foot the only way to get any relief was to get out of bed and walk on a cold floor. This evening it has re-occured and I cannot seem to relieve it. I do have eczema and the only recent change of medication is stopped taking my anti-depressants 60mg duloxatine one a day am.
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
itching is not related to stopping of duloxatine. and unless you any lesion on skin, definitely you don't have eczema too. i would be interested to know reason for stopping duloxatine. if you have stopped on your own, then better to continue, or else meet your consulting doctor with regard to it.

wish you good health
Answered: Sat, 20 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor